Candida diet and migraine meds

Home The Candida Forum Candida Advice Candida diet and migraine meds

This topic contains 3 replies, has 3 voices, and was last updated by  raster 5 years, 7 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #112681

    Kyparissi
    Member
    Topics: 1
    Replies: 1

    Hey All,
    I have been following the diet for a little over a month and feel better. BUT today I woke with a migraine. I have suffered with them for years. OK so my question and problem…my migraine medicine contains caffeine and since that is not allowed, is taking my medicine gonna mess me up? I really need to take my meds 🙁 Thanks for your help!

    #112687

    TheChosenOne
    Participant
    Topics: 34
    Replies: 410

    Do you know what the cause is of your migraine? An under functioning thyroid can be the cause of that.
    Caffeine drains your adrenals, which you need for your immune system. I assume it is a rather small dose, so if you really need it, it shouldn’t be a big problem. But try to find an alternative.

    #112705

    Kyparissi
    Member
    Topics: 1
    Replies: 1

    Thank you for your reply. I really don’t know what causes them. I do have TMJ and I was told I probably grind my teeth at night, as well as snore. I have always had bad sinuses. I can say that since being on the diet that the ‘regular’ headaches have diminished greatly! I think the meds may have maybe 65mg of caffeine, similar to Excedrin, or equal to maybe a cup of coffee. At this point I don’t have an alternative to the meds. I will just try to go with the smallest dose I can.

    #112737

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’d continue to take the meds but would try to reduce over time. Another thing that can cause migraines is inflammation of the gut. If your gut is inflammed, this can cause the brain to become inflammed.

    -raster

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Candida diet and migraine meds’ is closed to new replies.